# SDR AALA201806229020

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 50,572 hours, 29,065 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE GIRT BAR FOUND OUT OF POSITION. MAINTENANCE INSTALLED SLIDE GIRT BAR IN POSITION PER AMM 25-62-44 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
